MathSciNet Relay Station
MathSciNet bibliographic data
MR2596042 (2011b:35262) 35K65 (35R60 60G44 91G80)
Bayraktar, Erhan; Xing, Hao On the uniqueness of classical solutions of Cauchy problems. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2061–2064.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement